# SDR CA040127013

- Difficulty date: December 16, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,890 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6533512
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE DRIVEN FUEL PUMP P/N 653351-2 FAILED DUE TO THE SEAL BETWEEN THE FUEL PUMP AND THE FUEL PUMP DRIVE. ALLOWING THE FUEL PRESSURE TO DROP AND ENGINE SHUT DOWN FOR LACK OF FUEL. THE FUEL PASSED THROUGH THE FUEL PUMP DRIVE DRAIN & OVER BOARD THE AIRCRAFT.
